Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Betnovate cream for boils

Premium Questions

Dr. Ivan Romic MD

i have a boil in the anus...i think it happened after a couple of days of constipation ...how do I get rid of the boil ? does betnovate cream help? ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)
Dr. Aarti Abraham MD

hi doc. I hae have reoccurring boils ,lumps .on my vaginal area. some time it gets so problematic to sit. it has pus int. it is happening since last 10 months. i am using betnovate n since last week. ... View answer

Answered by : Dr. Aarti Abraham ( OBGYN)
Dr.  Matthew J. Mangat MD

Hi I want to consult a doctor with my Pennis foreskin issue. If req. I can send pics. For better understanding. I have bought Betnovate cream to apply. Shld I use it ? Foreskin doesn't retract for long period... View answer

Answered by : Dr. Matthew J. Mangat ( Urologist)
Dr.  Rahul Kumar MD

Hello, I am suffering from topical steroid withdrawal syndrome. Having used topical steroid cream ... not used the cream for over a month, and am facing the withdrawal symptoms like itching, rashes, mild ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr. Benard Shehu MD

I have 2 haemorrhoids about 1cm each in diameter.Can I XXXXXXX these with a scalpel as my doctor has previously done? Is it safe to treat with betnovate cream? ... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)

Public Forum Discussions

Dr. Het Ram Bishnoi MD

. These medication has not worked but when i use betnovate create the condition improves. Now i am using this cream ... this cream on my scalp and body for this condition ,how long should i be using... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr.  Rajesh Choda MD

I have been using for many years Betnovate® (GSK) betamethasone ( valerate) 0.1% which has been ... recommended Fluticasone 0.0005% but it doesn’t seem to help Would you be able to recommend another cream ... View answer

Answered by : Dr. Rajesh Choda ( Ayurveda Specialist)
Dr.      Honey Arora MD

Betnovate cream... But I dont know how to use it.. I bought the cream but don knw to use, can you please ...Hi sir I m Tejashwini, coz I was dark, my Frn recommend to use melacare cream n I... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr. Pavan Kumar Gupta MD

I used betnovate cream for almost more then 3years on my face due to some different type of pimples. Now my face is addicted of this cream and when I leave using this cream my skin goes in a... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. Mostaque Mahmud MD

hi, i am badly addicted by Betnovate-N cream using on my face. But i want to stop using this and last 14 days didint use it..now my skin of face that places i used that cream gettin thik and become ... View answer

Answered by : Dr. Mostaque Mahmud ( Dermatologist)

Mobile Questions and Answers

Dr. Kunjan H Shah MD

BETNOVATE N REPLY WITH THNKS

Dr. Kakkar S. MD

Hi. No, it should never be used for pimples. It is a steroid based cream. Regards

Dr. Diptanshu Das MD

Betnovate is a steroid. It is not supposed to be used on pimples. Just wash your face frequently with water. You may use cream of retinoic acid